# SDR UPS04141787

- Difficulty date: January 26, 2004
- Submitted: January 28, 2004
- Operation: Air carrier
- Aircraft: N125UP
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 0809
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A DOOR SLIDE DIFFICULT TO ARM ON LAST 2 LEGS.  CHECKED ESCAPE SLIDE ARM IAW MM 25-61-20-5, FOUND SATISFACTORY.  LUBRICATED TELESCOPIC UNIT IAW MM 12-22-52, CHECKED OK.
